Free algebras with an empty set of generators

W. Peremans

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    This article also appeared in Indagationes mathematicae.
    Original languageEnglish
    Pages (from-to)565-570
    JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
    Volume59
    Issue number5
    Publication statusPublished - 1956

    Fingerprint

    Null set or empty set
    Free Algebras
    Generator

    Cite this

    @article{8ea3114c45bc4967b3a4a5918addac0c,
    title = "Free algebras with an empty set of generators",
    abstract = "This article also appeared in Indagationes mathematicae.",
    author = "W. Peremans",
    year = "1956",
    language = "English",
    volume = "59",
    pages = "565--570",
    journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
    issn = "0023-3358",
    number = "5",

    }

    Free algebras with an empty set of generators. / Peremans, W.

    In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 59, No. 5, 1956, p. 565-570.

    Research output: Contribution to journalArticleAcademicpeer-review

    TY - JOUR

    T1 - Free algebras with an empty set of generators

    AU - Peremans, W.

    PY - 1956

    Y1 - 1956

    N2 - This article also appeared in Indagationes mathematicae.

    AB - This article also appeared in Indagationes mathematicae.

    M3 - Article

    VL - 59

    SP - 565

    EP - 570

    JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

    SN - 0023-3358

    IS - 5

    ER -